VIEW ALL ABSTRACTS +
Articles
David S. I. Iiyambo, Robert Willie
Afr. Diaspora J. Math. (N.S.) 21 (1), 1-31, (2018)
KEYWORDS: Keller-Segel model, chemotaxis, asymptotic dynamics, blow-up analysis, 35B40-4, 35K50, 35K57
Theodore Tachim Medjo
Afr. Diaspora J. Math. (N.S.) 21 (1), 32-52, (2018)
KEYWORDS: Cahn-Hilliard, Navier-Stokes, attractors, delays, 35Q30, 35Q35, 35Q72
Yaé Ulrich Gaba
Afr. Diaspora J. Math. (N.S.) 21 (1), 53-56, (2018)
KEYWORDS: quasi-uniform spaces, $\mathcal{U}$-startpoint, 47H09, 47H10
Tewfik Lounis, Joseph Ngatchou-Wandji
Afr. Diaspora J. Math. (N.S.) 21 (1), 57-72, (2018)
KEYWORDS: ARCH models, Black Scholes model, Brownian motion, contiguity, LAN, log-returns, Samuelson Model, 62M10, 62N02, 62N03, 62P05
Zhen Zhang
Afr. Diaspora J. Math. (N.S.) 21 (1), 73-80, (2018)
KEYWORDS: semidualizing module, trivial extension, $C$-Gorenstein global dimension, 13D02, 13D05, 13D07
Toshihiro Yamaguchi, Shoji Yokura
Afr. Diaspora J. Math. (N.S.) 21 (1), 81-86, (2018)
KEYWORDS: Betti number, elliptic space, Sullivan minimal model, 55P62
Célestin C. Kokonendji, Francial Giscard B. Libengué Dobélé-Kpoka
Afr. Diaspora J. Math. (N.S.) 21 (1), 87-97, (2018)
KEYWORDS: Asymmetric kernel, Boundary bias, convergence, Lognormal distribution, Nonparametric kernel estimator, 62G07, 62G20, 62G99
Back to Top